# SDR IPXA1666357

- Difficulty date: April 29, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37863
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD, FLOORBOARD PUNCTURED AT STA 360, RBL 6.  REMOVED, FABRICATED AND INSTALLED NEW FLOORBOARD IAW AMM 25-57-05-4, AMM 25-58-01-4, AMM 53-01-06-4, EO B767-5320-9693H.
